PubMed · 11381464
[Acute isoniazid poisoning presenting convulsion and liver dysfunction].
Abstract
A-19-year-old girl ingested 7.4 g of Isoniazid (INH) and 14.5 g of Ethambutol (EB) intentionally. She presented repetitive generalized convulsions with metabolic acidosis, treated with diazepam and 7.5 g of Pyridoxine (Vitamin B6). During day 4 and 5, liver dysfunction worsened and prothrombin time declined below 5%. She was treated with infusion of fresh frozen plasma and fully recovered on day 13. Serum concentration of INH and EB at 5 hours after ingestion was 7.6, 0.94 micrograms/ml respectively.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
K Kiyota, Y Hamabe. 2001. [Acute isoniazid poisoning presenting convulsion and liver dysfunction].. https://pubmed.ncbi.nlm.nih.gov/11381464/
Cite the original work for its findings. Save a collection to share your selection of sources.